MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) GALLANT ¿ HF; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) GALLANT ¿ HF; NO MATCH
Model Number CDHFA500T
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely.A remote transmission showed that the patient's implantable cardioverter defibrillator (icd) exhibited high, out-of-range defibrillation impedance.A diagnostic anomaly was also noted that the defibrillation impedance out of range alert was missing and that the lifetime ranges were absent from testing results.No intervention was performed.The patient had no adverse consequences due to the event.
 
Additional Manufacturer Narrative
The reported event of out-of-range impedance values was confirmed.Based on the information provided, it was determined that the impedance values have been out of range since implant, indicating an issue with the right ventricular lead.No device malfunction was observed.

Brand Name
GALLANT ¿ HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24675123
Report Number2017865-2026-06047
Device Sequence Number21422510
Product Code NIK
UDI-Device Identifier05415067049520
UDI-Public(01)05415067049520(10)S000094423(17)260331
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberCDHFA500T
Device Catalogue NumberCDHFA500T
Device Lot NumberS000094423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET; RIGHT VENTRICULAR LEAD; TENDRIL
Patient Age75 YR
Patient SexMale